Alert archive / Florida / River Flood Warnings in 2019

River Flood Warning 13, NWS Jacksonville, FL

July 24, 2019Alachua County, Columbia County, Florida

NWS Jacksonville, FL issued this river flood warning at Jul 24, 2019, 9:41 PM EDT for Alachua County, Columbia County, Florida. It took effect at Jul 26, 2019, 8:00 PM EDT. It was in force for 38 hr.

The area

The outline as issued.

The facts

Issued
Jul 24, 2019, 9:41 PM EDT (01:41 UTC)
In effect from
Jul 26, 2019, 8:00 PM EDT
Expired
Jul 28, 2019, 9:53 AM EDT
In force
38 hr
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon
Flood severity
Minor

Counties Alachua County, FL, Columbia County, FL

The radar

The Jacksonville radar (KJAX), 105 km from the middle of the area, began a volume at 01:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Santa Fe River at O'leno State Park (in NAVD88) (OLPF1). The gauge peaked at 41.66 ft at Jul 29, 2019, 5:00 AM EDT.

actionminormoderate40455007/2507/2607/2707/2807/29
Action stage
42 ft
Minor stage
43 ft
Moderate stage
52 ft
Major stage
56 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02321898, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

366 
WGUS42 KJAX 250141
FLWJAX
Flood Warning
National Weather Service Jacksonville FL
941 PM EDT Wed Jul 24 2019

...The National Weather Service in Jacksonville Fl has issued a flood
warning for the following rivers in Florida... 

  Santa Fe River Near O'Leno State Park affecting Alachua and 
  Columbia Counties



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-023-260141-
/O.NEW.KJAX.FL.W.0013.190727T0000Z-000000T0000Z/
/OLPF1.1.ER.190727T0000Z.190728T0600Z.000000T0000Z.NO/
941 PM EDT Wed Jul 24 2019

The National Weather Service in Jacksonville Fl has issued a 

* Flood Warning for 
  The Santa Fe River Near O'Leno State Park.
* from Friday evening until further notice...Or until the warning is 
  cancelled.
* At  9:15 PM Wednesday the stage was 38.5 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Friday evening and continue to
  rise to near 44.3 feet by early Sunday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Thu    Fri    Sat    Sun    Mon

SANTA FE
  O'Leno Stat   43  38.5 Wed 09 PM   39.0   41.8   43.8   44.3   44.0
 
&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
7 follow-up statements
389 
WGUS82 KJAX 251357
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
957 AM EDT Thu Jul 25 2019

...The flood warning continues for the following rivers in Florida...
 
  Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
  Counties 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-023-261356-
/O.EXT.KJAX.FL.W.0013.190727T1800Z-000000T0000Z/
/OLPF1.1.ER.190727T1800Z.190729T1200Z.000000T0000Z.NO/
957 AM EDT Thu Jul 25 2019

The Flood Warning continues for
  The Santa Fe River Near O'Leno State Park.
* from Saturday afternoon until further notice...Or until the warning
  is cancelled.
* At  9:15 AM Thursday the stage was 39.2 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Saturday early afternoon and 
  continue to rise to near 44.1 feet by Monday early afternoon.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Fri    Sat    Sun    Mon    Tue

SANTA FE
  O'Leno Stat   43  39.2 Thu 09 AM   40.9   42.7   43.8   44.1   44.0


&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
420 
WGUS82 KJAX 260203
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
1003 PM EDT Thu Jul 25 2019

...The flood warning continues for the following rivers in Florida...
 
  Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
  Counties 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-023-270202-
/O.EXT.KJAX.FL.W.0013.190728T0400Z-000000T0000Z/
/OLPF1.1.ER.190728T0400Z.190729T1200Z.000000T0000Z.NO/
1003 PM EDT Thu Jul 25 2019

The Flood Warning continues for
  The Santa Fe River Near O'Leno State Park.
* from late Saturday night until further notice...Or until the 
  warning is cancelled.
* At  9:15 PM Thursday the stage was 39.5 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by early Sunday morning and 
  continue to rise to near 44.1 feet by Monday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Fri    Sat    Sun    Mon    Tue

SANTA FE
  O'Leno Stat   43  39.5 Thu 09 PM   40.4   42.0   43.4   44.1   44.1
 
&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
041 
WGUS82 KJAX 261509
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
1109 AM EDT Fri Jul 26 2019

...The flood warning continues for the following rivers in Florida...
 
  Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
  Counties 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-023-271508-
/O.EXT.KJAX.FL.W.0013.190728T1200Z-000000T0000Z/
/OLPF1.1.ER.190728T1200Z.190729T1200Z.000000T0000Z.NO/
1109 AM EDT Fri Jul 26 2019

The Flood Warning continues for
  The Santa Fe River Near O'Leno State Park.
* from Sunday morning until further notice...Or until the warning is 
  cancelled.
* At 10:15 AM Friday the stage was 40.2 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 43.7 feet by Monday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Sat    Sun    Mon    Tue    Wed

SANTA FE
  O'Leno Stat   43  40.2 Fri 10 AM   41.6   43.0   43.7   43.5   43.3


&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
618 
WGUS82 KJAX 270125
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
925 PM EDT Fri Jul 26 2019

...The flood warning continues for the following rivers in Florida...

  Santa Fe River Near O'Leno State Park affecting Alachua and 
  Columbia Counties 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-023-280126-
/O.CON.KJAX.FL.W.0013.190728T1200Z-000000T0000Z/
/OLPF1.1.ER.190728T1200Z.190729T0600Z.000000T0000Z.NO/
925 PM EDT Fri Jul 26 2019

The Flood Warning continues for
  The Santa Fe River Near O'Leno State Park.
* from Sunday morning until further notice...Or until the warning is 
  cancelled.
* At  8:15 PM Friday the stage was 40.8 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Sunday morning and continue to
  rise to near 43.7 feet by Monday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Sat    Sun    Mon    Tue    Wed

SANTA FE
  O'Leno Stat   43  40.8 Fri 08 PM   41.6   43.0   43.7   43.5   43.3
 
&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
516 
WGUS82 KJAX 271351
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
951 AM EDT Sat Jul 27 2019

...The flood warning continues for the following rivers in Florida...
 
  Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
  Counties 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-023-281350-
/O.EXT.KJAX.FL.W.0013.190730T0000Z-190731T1800Z/
/OLPF1.1.ER.190730T0000Z.190730T0600Z.190731T1200Z.NO/
951 AM EDT Sat Jul 27 2019

The Flood Warning continues for
  The Santa Fe River Near O'Leno State Park.
* from Monday evening to Wednesday afternoon...Or until the warning 
  is cancelled.
* At  9:15 AM Saturday the stage was 41.4 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Monday evening and continue to
  rise to near 43.1 feet by Tuesday early afternoon.the river will 
  fall below flood stage by Wednesday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Sun    Mon    Tue    Wed    Thu

SANTA FE
  O'Leno Stat   43  41.4 Sat 09 AM   42.1   42.8   43.1   43.0   42.4


&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
358 
WGUS82 KJAX 280110
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
910 PM EDT Sat Jul 27 2019

...The flood warning continues for the following rivers in Florida...
 
  Santa Fe River Near O'Leno State Park affecting Alachua and Columbia
  Counties 



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-023-290109-
/O.EXT.KJAX.FL.W.0013.190730T0900Z-190731T1200Z/
/OLPF1.1.ER.190730T0900Z.190730T1200Z.190731T0600Z.NO/
910 PM EDT Sat Jul 27 2019

The Flood Warning continues for
  The Santa Fe River Near O'Leno State Park.
* from late Monday night to Wednesday morning...Or until the warning 
  is cancelled.
* At  8:15 PM Saturday the stage was 41.4 feet.
* Minor flooding is forecast.
* Flood stage is 43.0 feet.
* Forecast...Rise above flood stage by Tuesday morning and continue 
  to rise to near 43.1 feet by Tuesday morning. The river will fall 
  below flood stage by early Wednesday morning.
* Impact...At 43.0 feet...Access to river gage becomes limited as the 
  Bible Camp Road boat ramp becomes flooded and the last half mile of
  Bible Camp Road begins to flood in Columbia County. Overland 
  flooding begins past the Santa Fe River sink in the park and will 
  cut-off access road to south end of the park.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.




&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Sun    Mon    Tue    Wed    Thu

SANTA FE
  O'Leno Stat   43  41.4 Sat 08 PM   41.5   41.9   43.1   42.7   42.1
 
&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$
681 
WGUS82 KJAX 281354
FLSJAX
Flood Statement
National Weather Service Jacksonville FL
953 AM EDT Sun Jul 28 2019

...The flood warning is cancelled for the following rivers in 
Florida...
 
  Santa Fe River Near O'Leno State Park affecting Alachua and 
  Columbia Counties



PRECAUTIONARY/PREPAREDNESS ACTIONS...

All persons with interest along the river should monitor the latest 
forecasts...And be prepared to take necessary precautions to protect 
life and property. Do not drive cars through flooded areas. If you 
see flood waters...Remember to turn around and do not drown.

For graphical hydrologic information...Please go to weather.gov and 
click on your state. Select Rivers and Lakes under current weather. 
The Advanced Hydrologic Prediction Service page provides current and 
forecast river information...Gage locations...Impacts... and 
historical crest information for all forecast points by clicking on 
each point.

&&

FLC001-023-281423-
/O.CAN.KJAX.FL.W.0013.000000T0000Z-190731T1200Z/
/OLPF1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
953 AM EDT Sun Jul 28 2019

The Flood Warning is cancelled for
  The Santa Fe River Near O'Leno State Park.
* At  9:15 AM Sunday the stage was 41.4 feet.
* Flood stage is 43.0 feet.
* Forecast...The river will crest below flood stage at 42.0 feet 
  early Tuesday morning.
* Impact...At 42.0 feet...Boat ramp at the end of Bible Camp Road 
  begins to flood.
* Impact...At 41.0 feet...Swimming becomes dangerous in the river in 
  the park area.



&&


               FLD  OBSERVED          7AM EST / 8AM EDT FORECAST
LOCATION       STG  STG  DAY TIME     Mon    Tue    Wed    Thu    Fri

SANTA FE
  O'Leno Stat   43  41.4 Sun 09 AM   41.7   42.0   41.8   41.4   41.3


&&


LAT...LON 2988 8261 2994 8259 2995 8253 2993 8253 2991 8256 2987 8257

 

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this river flood warning went out at Jul 24, 9:02 PM EDT, 39 minutes earlier.

Area forecast discussion, Jul 24, 9:02 PM EDT, 39 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
902 PM EDT Wed Jul 24 2019

.UPDATE...
Rain has diminished substantially this evening. An area of showers
remained over Nassau County, in an area that had not been worked
over. A band of showers remained over the coastal waters east of
Mayport, and light showers were located across north central
Florida to the south of the frontal boundary. An area of heavy
rainfall occurred in a 3-4 hour window this afternoon along/south
of I-10 southward to a line from St. Augustine to Gainesville.
Widespread 2-4 inches of rain fell in this area, with isolated
locations receiving over 6 inches of rain. Even with all this
rainfall, there were only a few reports of minor flooding across
the area.

The frontal boundary will remain quasi-stationary over
northeast/north central Florida overnight, and showers and
possibly a rumble of thunder will move in from the west and
southwest over north central Florida. Low stratus and patchy fog
is possible near the frontal boundary across north central Florida
overnight. Across the rest of northeast Florida, mostly cloudy to
cloudy skies will prevail with temperatures falling into the
upper 60s to lower 70s. For southeast Georgia, dry conditions will
prevail, with temperatures falling into the mid to upper 60s.

There is some uncertainty for Thursday with how far northward the
heavier rainfall will occur, and trends will be monitored to see
if the guidance shifts northward to the area that received the
heaviest rainfall today. Most of the current guidance is keeping
the rainfall along/south of a line from St. Augustine to
Gainesville due to keeping the cold front across this area. There
is a possibility that the surface boundary lifts further northward
towards I-10, especially if the area of low pressure over the
northeastern Gulf ends up a little deeper, similar to the GFS
solution. This could lead to heavy rainfall in the same locations
across northeast Florida once again. Either way, unsettled weather
will continue across northeast Florida through the weekend.
Several shortwaves and areas of low pressure will move across the
area, and additional rainfall amounts of 1-3 inches, with locally
higher amounts, are forecast through the weekend.

&&

.AVIATION...
Rain was ending across the area this evening, but pockets of low
stratus will impact the northeast Florida TAF sites overnight due
to a frontal boundary remaining in the area. The frontal boundary
is forecast to remain in the vicinity of KGNV and KSGJ overnight,
and cigs will bounce around. Light winds will prevail overnight.
An area of low pressure is forecast to move along the frontal
boundary on Thursday, and showers and storms are expected once
again across northeast Florida, especially towards KGNV and KSGJ.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  67  89  69  87 /   0  10  10  40
SSI  73  85  74  85 /  10  30  30  50
JAX  71  86  71  87 /  30  50  40  50
SGJ  71  84  71  86 /  60  70  40  60
GNV  70  84  69  88 /  60  70  40  50
OCF  71  85  70  88 /  60  80  40  60

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...None.
&&

Kennedy/23/Sandrik

In the hours before

Local storm report, Jul 24, 3:50 PM EDT, 5 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
350 PM EDT WED JUL 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     HEAVY RAIN       4 S WELLBORN            30.18N 82.81W
07/24/2019  M6.04 INCH       Suwannee           FL   PUBLIC

            PUBLIC RAIN GAUGE MEASURED 6.04 INCHES OF RAINFALL, 6.01
            INCHES SINCE NOON UNDER TRAINING BAND OF RAINFALL. OVER 4
            INCHES OF RAIN FELL IN THE PAST HOUR.

&&

AK
Local storm report, Jul 24, 3:53 PM EDT, 5 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
353 PM EDT WED JUL 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HEAVY RAIN       4 SW FRUIT COVE         30.06N 81.66W
07/24/2019  M4.01 INCH       St. Johns          FL   PUBLIC

            PUBLIC RAIN GAUGE IN BARTRAM PLANTATION HAS REPORTED 4.01
            INCHES OF RAIN SINCE 11 AM THIS MORNING.

&&

AK
Local storm report, Jul 24, 3:56 PM EDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
356 PM EDT WED JUL 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     HEAVY RAIN       5 WSW FRUIT COVE        30.08N 81.70W
07/24/2019  M4.44 INCH       Clay               FL   PUBLIC

            PUBLIC RAIN GAUGE IN ISLAND FOREST HAS RECORDED 4.44
            INCHES OF RAIN SINCE 11 AM.

&&

AK
Local storm report, Jul 24, 4:01 PM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
401 PM EDT WED JUL 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0352 PM     FLOOD            3 S WELLBORN            30.19N 82.82W
07/24/2019                   Suwannee           FL   EMERGENCY MNGR

            EMERGENCY MANAGER REPORTED FLOODING ON COUNTY ROAD 137.
            DEPTH OF WATER ON ROAD UNKNOWN AT THIS TIME.

&&

AK
Local storm report, Jul 24, 4:04 PM EDT, 5 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
404 PM EDT WED JUL 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HEAVY RAIN       4 SW ST. AUGUSTINE      29.86N 81.36W
07/24/2019  M4.24 INCH       St. Johns          FL   PUBLIC

            PUBLIC RAIN GAUGE HAS REPORTED 4.24 INCHES OF RAIN SINCE
            1 PM.

&&

AK
Local storm report, Jul 24, 5:06 PM EDT, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
National Weather Service Jacksonville FL
506 PM EDT WED JUL 24 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HEAVY RAIN       4 N LAKE CITY           30.25N 82.64W
07/24/2019  M6.00 INCH       Columbia           FL   PUBLIC

            6 INCHES OF RAIN REPORTED AS HAVING FALLEN IN THE LAST 2
            HOURS NEAR THE INTERSECTION OF I-10 AND 41 NORTH.

&&

WCORLESS

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 2:55 PM EDTAreal Flood AdvisoryJAXBradford, Clay, Flagler, Putnam, Saint Johns80 min
Jul 25, 3:21 PM EDTAreal Flood AdvisoryJAXClay, Saint Johns84 min
Jul 25, 3:44 PM EDTAreal Flood WarningJAXClay, Saint Johns2 hr
Jul 25, 4:10 PM EDTAreal Flood AdvisoryJAXBaker, Columbia, Duval, Union95 min
Jul 25, 4:26 PM EDTAreal Flood AdvisoryJAXClay94 min
Jul 25, 4:48 PM EDTAreal Flood AdvisoryJAXDuval71 min
Jul 25, 5:11 PM EDTAreal Flood WarningJAXDuval47 min

Nearby

River Flood Warnings in Florida, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.